Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1983, Volume 270, Number 3, Pages 558–561 (Mi dan10075)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Multidimensional Tauberian theorems of Karamata, Keldysh and Littlewood type

A. L. Yakymiv

Moscow Institute of Electronic Engineering

Full text: PDF file (484 kB)

Bibliographic databases:
UDC: 517.5
Presented: В. С. Владимиров
Received: 11.10.1982

Citation: A. L. Yakymiv, “Multidimensional Tauberian theorems of Karamata, Keldysh and Littlewood type”, Dokl. Akad. Nauk SSSR, 270:3 (1983), 558–561

Citation in format AMSBIB
\Bibitem{Yak83}
\by A.~L.~Yakymiv
\paper Multidimensional Tauberian theorems of Karamata, Keldysh and Littlewood type
\jour Dokl. Akad. Nauk SSSR
\yr 1983
\vol 270
\issue 3
\pages 558--561
\mathnet{http://mi.mathnet.ru/dan10075}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0711853}
\zmath{https://zbmath.org/?q=an:0597.40005}


Linking options:
  • http://mi.mathnet.ru/eng/dan10075
  • http://mi.mathnet.ru/eng/dan/v270/i3/p558

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. N. Drozhzhinov, B. I. Zavialov, “Multidimensional Tuberian comparison theorems for generalized functions in cones”, Math. USSR-Sb., 54:2 (1986), 499–524  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:36
    Full text:23

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021